# SDR AWXA200700696

- Difficulty date: May 22, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 25,282 hours, 9,697 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: D64433
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NOSE LANDING GEAR UPPER AND LOWER TORQUE LINK CONNECTING HINGE PIN CRACKED.  REPLACED NOSE LANDING GEAR UPPER AND LOWER TORQUE LINK CONNECTING HINGE PIN IAW A320 AMM 32-21-11.
